MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CMOS VIDEO RHINO-LARYNGOSCOPE SSU; NASOPHARYNGOSCOPE

KARL STORZ SE & CO. KG CMOS VIDEO RHINO-LARYNGOSCOPE SSU; NASOPHARYNGOSCOPE
Model Number 091330-06
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This incident was deemed as an "adverse event".However we failed to file the importer medwatch, and therefore will submit the importer medwatch now retrospectively.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported that during a laryngoscopy on (b)(6) 2023, the screen went black during the procedure.The surgeon was unable to scope, and therefore, had to intubate the patient using a glidescope, as the patient o2 saturations had decreased.There was no patient injury reported, other than a slight delay.

Brand Name
CMOS VIDEO RHINO-LARYNGOSCOPE SSU
Common Device Name
NASOPHARYNGOSCOPE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
MDR Report Key19785928
Report Number2020550-2024-00015
Device Sequence Number12779585
Product Code EOB
UDI-Device Identifier04048551417331
UDI-Public4048551417331
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/19/2024
Report Date (Section F) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Model Number091330-06
Device Catalogue Number091330-06
Device Lot Number100096652
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/11/2024
Event Location Hospital
Date Report to Manufacturer07/19/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/19/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown